# SDR SWIA2020090952346

- Difficulty date: August 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON STRINGER 26R LOCATED BETWEEN FS333-FS349.  C-CHECK RO 9/5/2020.  REMOVED CORRODED AND INSTALLED NEW SERVICEABLE STRINGER AT STGR 26R BETWEEN FS 333 AND FS 364, REF CRJ700 SRM AND BOMBARDIER DWG.  COMPLIED WITH SKY WEST TASK CARD.  LEAK CHECK GOOD.
